Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 7, NWS Cheyenne, WY

May 21, 20138 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at May 21, 2013, 6:14 AM MDT for 8 counties in Nebraska. It took effect at May 21, 2013, 8:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 21, 2013, 6:14 AM MDT (12:14 UTC)
In effect from
May 21, 2013, 8:00 AM MDT
Expired
May 21, 2013, 6:00 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 0.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS75 KCYS 211214
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
614 AM MDT TUE MAY 21 2013

...GUSTY NORTHWEST WINDS ARE EXPECTED AGAIN TODAY...

.THE NEBRASKA PANHANDLE WILL CONTINUE TO BE SANDWICHED BETWEEN LOW
PRESSURE IN THE NORTHERN PLAINS AND HIGH PRESSURE IN THE NORTHERN
ROCKIES TODAY. AS A RESULT...WIND SPEEDS WILL RAPIDLY INCREASE TO
SPEEDS OF 30 TO 35 MPH ACROSS MUCH OF THE PANHANDLE BY MID
MORNING.

NEZ002-003-019>021-054-055-095-096-212100-
/O.NEW.KCYS.WI.Y.0007.130521T1400Z-130521T2100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
614 AM MDT TUE MAY 21 2013

...WIND ADVISORY IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. 


* TIMING...NORTHWEST WINDS WILL INCREASE RAPIDLY BY MID MORNING
  AND REMAIN GUSTY THROUGH MIDDAY. THE WIND SPEEDS SHOULD BEGIN TO
  SUBSIDE LATE THIS AFTERNOON. 

* WINDS...NORTHWEST SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF 45 MPH
  WILL BE POSSIBLE. SOME OF THE RIDGETOPS COULD EXPERIENCE WIND
  GUSTS UP TO 50 MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES ESPECIALLY ALONG ROADWAYS THAT MAY BE ORIENTED
  IN A WEST TO EAST DIRECTION SUCH AS INTERSTATE 80. MOTORISTS MAY
  NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES OF ROAD AFFECTED
  BY STRONG AND GUSTY CROSSWINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
COX
2 follow-up statements
429 
WWUS75 KCYS 212018
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT TUE MAY 21 2013

...GUSTY NORTHWEST WINDS TO DECREASE THIS EVENING...

.LOW PRESSURE IN THE NORTHERN PLAINS AND HIGH PRESSURE IN THE
NORTHERN ROCKIES WILL CONTINUE TO PRODUCE GUSTY WINDS THIS
AFTERNOON BUT WINDS WILL QUICKLY DECREASE THIS EVENING. NORTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH WILL SLOWLY SUBSIDE
THE REST OF THIS AFTERNOON AND THEN DECREASE QUICKLY THIS EVENING.

NEZ002-212130-
/O.CAN.KCYS.WI.Y.0007.000000T0000Z-130521T2100Z/
DAWES-
INCLUDING THE CITY OF...CHADRON
218 PM MDT TUE MAY 21 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

STRONG GUSTY WINDS HAVE ENDED ACROSS DAWES COUNTY THIS AFTERNOON.

$$

NEZ003-019>021-054-055-095-096-220000-
/O.EXT.KCYS.WI.Y.0007.000000T0000Z-130522T0000Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...
AGATE
218 PM MDT TUE MAY 21 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL SLOWLY SUBSIDE THE REST OF THIS
  AFTERNOON AND THEN DECREASE QUICKLY THIS EVENING.

* WINDS...NORTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS 40 TO 50
  MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH 
  PROFILE VEHICLES ESPECIALLY ALONG ROADWAYS THAT MAY BE 
  ORIENTED IN A WEST TO EAST DIRECTION SUCH AS INTERSTATE 80. 
  MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN DRIVING STRETCHES 
  OF ROAD AFFECTED BY STRONG AND GUSTY CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LIEBL
429 
WWUS75 KCYS 220011
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT TUE MAY 21 2013


NEZ003-019>021-054-055-095-096-220115-
/O.EXP.KCYS.WI.Y.0007.000000T0000Z-130522T0000Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...
AGATE
611 PM MDT TUE MAY 21 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. WINDS HAVE
DIMINISHED BELOW 35 MPH THIS EVENING...AN WILL CONTINUE TO
DIMINISH IN INTENSITY THROUGH TONIGHT. THEREFORE...WILL ALLOW THE
WIND ADVISORY TO EXPIRE ON TIME.




$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 21, 5:57 AM MDT, 17 minutes earlier.

Area forecast discussion, May 21, 5:57 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
557 AM MDT TUE MAY 21 2013

.UPDATE...
ISSUED AT 552 AM MDT TUE MAY 21 2013

WE ARE GOING TO ISSUE A QUICK UPDATE TO ISSUE A WIND ADVISORY FOR
THE ENTIRE NEBRASKA PANHANDLE THROUGH 21Z. LATEST IR LOOP WAS
SHOWING THE CLOUDS BEGINNING TO CLEAR OUT WHICH SHOULD ALLOW FOR GOOD
MIXING TO TAKE PLACE THIS MORNING. PROFILERS ARE ALSO SHOWING
SPEEDS OF 40 TO 50KTS 1 TO 2KM OFF THE SURFACE.

COX
&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 352 AM MDT TUE MAY 21 2013

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST PACKAGE WILL BE
THE WIND ADVISORY POTENTIAL IN THE PANHANDLE THIS MORNING.

TODAY:
LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER SHORTWAVE
ROTATING THROUGH WESTERN SOUTH DAKOTA IN ASSOCIATION WITH THE
CLOSED UPPER LEVEL LOW. AHEAD OF THIS SHORTWAVE...RADAR IMAGERY
WAS SHOWING THE SHOWERS CONTINUING TO MOVE THROUGH WESTERN SOUTH
DAKOTA WITH LIGHT RAIN ALSO BEING REPORTED IN THE NORTHERN
PANHANDLE. SCATTERED TO NUMEROUS SHOWERS SHOULD PERSIST ACROSS
THIS REGION THROUGH MID MORNING...BEFORE GRADUALLY SHIFTING EAST
DURING THE AFTERNOON. LATEST VWP FROM UDX IS SHOWING 50KTS JUST
ABOVE THE SFC WITH THE VWP AT CYS SHOWING AROUND 40KTS. THESE WIND
SPEEDS MAY BE ABLE TO MIX DOWN ESPECIALLY ACROSS THE SOUTHERN
PANHANDLE THIS MORNING WHERE THE CLOUD COVERAGE MAY BE LESS.
HOWEVER...THE RIDGE TOPS MAY EXPERIENCE SOME OF THESE HIGHER WIND
SPEEDS REGARDLESS OF WHETHER THEY MIX OUT OR NOT. THE ONLY FLY IN
THE OINTMENT IS WHETHER THE THE THICKER CLOUD COVER IN THE
NORTHERN PANHANDLE WILL MOVE SOUTH THIS MORNING. IF THESE CLOUDS
DO STAY IN THE NORTH...WE MAY END UP ISSUING A WIND ADVISORY FOR
AT LEAST THE SOUTHERN PANHANDLE. HOWEVER...WE MAY END UP PULLING
THE TRIGGER FURTHER NORTH AS WELL...WHERE THE HIGHER ELEVATIONS
MAY EXPERIENCE STRONGER WINDS. FOR NOW...WE HAVE COLLABORATED WITH
NORTH PLATTE AND RAPID CITY TO HOLD OFF ON AN ADVISORY AND WE WILL
CONTINUE TO MONITOR THE CLOUD TRENDS.

THE REMAINDER OF THE FORECAST AREA...SHOULD SEE PARTLY CLOUDY SKIES
THIS AFTERNOON WITH WIND SPEEDS GRADUALLY WEAKENING DURING THE
COURSE OF THE DAY AS THE UPPER LEVEL RIDGE BUILDS OVER THE AREA. MAY
SEE A FEW MOUNTAIN SHOWERS...BUT THE BULK OF THE PRECIPITATION
SHOULD END SHORTLY AFTER MIDDAY.

TONIGHT:
SURFACE HIGH PRESSURE IS PROGGED TO MOVE INTO THE AREA WHICH WILL
ALLOW FOR CLEARING SKIES AND GOOD RADIATIONAL COOLING. CURRENT
FORECASTED LOW TEMPERATURES LOOK TO BE IN GOOD SHAPE...BUT WE DID
TWEAK TEMPERATURES DOWN IN THE MOUNTAINS A BIT SINCE THERE CURRENT
READINGS ARE MOSTLY IN THE LOWER 30S.

WEDNESDAY:
THE MODELS ARE CONTINUING TO SHOW THE UPPER LEVEL RIDGE IN PLACE
WHICH SHOULD CONTINUE TO KEEP MILD TEMPERATURES WITH DEWPOINTS ON
THE LOW SIDE. HOWEVER...THERE WILL ALSO BE SOME GOOD UPPER LEVEL
DIFFLUENCE WHICH MAY HELP INITIATE SHOWERS AND THUNDERSTORMS IN THE
MOUNTAINS DURING THE EARLY AFTERNOON. AT THIS TIME...IT APPEARS LIKE
THE SHOWERS AND STORMS WILL BE SLOW MOVERS WITH FORWARD SPEEDS OF 10
TO 15KTS. DUE TO LIMITED INSTABILITY AROUND 500J/KG I WOULD NOT
EXPECT MUCH IN THE WAY OF STRONG TO SEVERE STORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 352 AM MDT TUE MAY 21 2013

SFC HIGH PRESSURE OVER THE PLAINS COMBINED WITH PRESSURE FALLS
ACROSS THE NORTHERN INTERMOUNTAIN WEST WILL CAUSE SOUTHEAST WINDS TO
TRANSPORT LLVL MOISTURE ALONG AND EAST OF THE LARAMIE RANGE ON WED
NIGHT.  SOUNDINGS AND LLVL RH PROGS SHOW STRATUS DEVELOPMENT DURING
THE NIGHT AND THESE LOW CLOUDS MAY BE RATHER PERSISTENT ON THURS
ESPECIALLY ALONG THE CHEYENNE RIDGE AND SOUTHERN LARAMIE RANGE.
LOWERED MAX TEMPS ON THURS A FEW DEGREES WITH THE LLVL CLOUD COVER.
WHILE THE GFS AND NAM BOTH SHOW WEAK INSTABILITY (LI VALUES TO -2C)
ALONG AND JUST EAST OF THE LARAMIE RANGE ON THURS AFTN...THERE IS A
CAPPING LAYER THAT SHOULD KEEP CONVECTION LIMITED.  SE WINDS WILL BE
QUITE GUSTY ON THURS AFTN THROUGH THE EARLY NIGHT.  SHORTWAVE
RESPONSIBLE FOR THE ENHANCED PRESSURE GRADIENT WILL MOVE NORTHWARD
FROM WYOMING INTO MONTANA ON THURS NIGHT.

GENERAL SOUTHWESTERLY FLOW ALOFT WILL PREVAIL ACROSS THE CWA FROM
FRIDAY THROUGH THE WEEKEND AS A TROUGH REMAINS ANCHORED ALONG THE
WEST COAST.  THE GFS AND ECMWF...SIMILAR TO ONE NIGHT AGO...DIFFER
ON THE AMOUNT OF LLVL MOISTURE OVER THE PLAINS ESPECIALLY OVER THE
WEEKEND.  THE DRIER GFS WOULD TEND TO KEEP THE BEST TSTM CHANCES
OVER THE FAR EASTERN ZONES...WHEREAS THE ECMWF PUSHES 45-50F
DEWPOINTS TO THE LARAMIE RANGE.  TEND TO BELIEVE THAT WITH THE UPPER
TROUGH THAT FAR WEST ALONG THE WEST COAST...THAT THE GFS IS TOO
AGGRESSIVE WITH ITS LEE SIDE PRESSURE TROUGH AND IS PUSHING THE
MOISTURE TOO FAR EAST.  THUS...HAVE SLIGHT CHANCE POPS OVER MUCH OF
THE PLAINS THROUGH THE WEEKEND.  THE DEEP LAYER SHEAR WOULD BE
SUFFICIENT (AROUND 35-40 KTS) FOR A FEW STRONG TO SEVERE
STORMS...BUT IT REMAINS TO BE SEEN HOW MUCH LLVL MOISTURE AND
INSTABILITY WILL BE PRESENT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 527 AM MDT TUE MAY 21 2013

THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE WIND SPEEDS IN THE
NEBRASKA PANHANDLE TODAY. LATEST VAD WIND PROFILES WERE SHOWING
WIND SPEEDS OF 40 TO 50KTS AT THE MERRIMAN NE AND RAPID CITY
PROFILE SITES. LATEST IR LOOP WAS SHOWING THE CLOUDS BEGINNING TO
CLEAR OUT IN THAT REGION WHICH SHOULD ALLOW FOR GOOD MIXING TO
DEVELOP THIS MORNING WHICH SHOULD RESULT IN NORTHWEST WINDS
SUSTAINED AT 25 TO 30KT WITH SOME GUSTS TO 40KTS POSSIBLE. THE CDR
AND BFF TAF SITES MAY NOT BE QUITE THAT HIGH SINCE THEY ARE IN A
VALLEY. HOWEVER...THE TAF SITES AIA AND SNY MAY SEE HIGHER GUSTS
DUE TO ELEVATION DIFFERENCES. THE PINE RIDGE SHOULD ALSO
EXPERIENCE HIGHER WIND GUSTS REGARDLESS OF THE MIXING.
OTHERWISE...VFR CONDITIONS WILL BE MAIN THEME THIS AFTERNOON
THROUGH TONIGHT. WE MAY SEE SOME SCATTERED LIGHT SHOWERS MOVE
INTO THE NORTHERN PANHANDLE WHICH MAY CAUSE THEM TO DROP BRIEFLY
INTO THE MVFR CATEGORY.

&&

.FIRE WEATHER...
ISSUED AT 352 AM MDT TUE MAY 21 2013

ANOTHER WINDY DAY IS ON TAP FOR THE NEBRASKA PANHANDLE.
HOWEVER...EXTENSIVE CLOUD COVER ALONG WITH HIGH RELATIVE HUMIDITY
VALUES OF 40 TO 60 PERCENT WILL TEND TO SUPPRESS FIRE ACTIVITY. THE
REST OF THE WEEK...WE WILL SEE AN INCREASE IN LOW LEVEL MOISTURE.
THIS COMBINED WITH GREEN-UP CONDITIONS WILL LIMIT THE FIRE RISK
POTENTIAL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...REC
SHORT TERM...REC
LONG TERM...FINCH
AVIATION...REC
FIRE WEATHER...REC
Hazardous weather outlook, May 21, 4:09 AM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
409 AM MDT TUE MAY 21 2013

WYZ101>119-221015-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
409 AM MDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR AREAS MAINLY ALONG AND EAST
OF THE LARAMIE RANGE THROUGH THE WEEKEND. A FEW OF THE STORMS MAY
BECOME STRONG OR SEVERE AT TIMES ESPECIALLY THIS WEEKEND. STAY TUNED
TO FURTHER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-221015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
409 AM MDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM THURSDAY THROUGH THE
WEEKEND. A FEW OF THE STORMS MAY BECOME STRONG OR SEVERE AT TIMES
ESPECIALLY THIS WEEKEND. STAY TUNED TO FURTHER OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

COX

Nearby

Wind Advisories in Nebraska, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.